Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

I m 24 days late on my period and i have lower pelvic pains, headache, back pain

I m 24 days late on my period. ive taking hpt and been to the docs and had a test there which again come back negative. ive recently been having bad back pain(in the middle) and lower pelvic pains, headache for the last three days. is this pregnancy signs with low hcg levels or something else? thanks lyn
Asked On : Sat, 19 Feb 2011
Answers:  2 Views:  659
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
This could be because of hormonal imbalance and you might have menses in few days time. If no menses by 1 week, repeat urine pregnancy test and consult gynecologist for examination and further management accordingly.

Best wishes,
Answered: Sat, 19 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response
Hi there, its now 26 days and still no sign. only thing i'm getting now is watery whiteish discharge??

surely my hcg levels would be high enough to get a positive by now right?
Answered: Mon, 21 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor